Über phylogenetische Regression im Korallenorganismus

Kolosváry, Gábor: Über phylogenetische Regression im Korallenorganismus. In: Acta biologica, (2) 1-4. pp. 199-207. (1956)

[img]
Preview
Cikk, tanulmány, mű
biologica_002_199-207.pdf

Download (2MB) | Preview
Item Type: Article
Heading title: Pars zoologica
Journal or Publication Title: Acta biologica
Date: 1956
Volume: 2
Number: 1-4
ISSN: 0563-0592
Page Range: pp. 199-207
Language: német
Uncontrolled Keywords: Természettudomány
Date Deposited: 2016. Oct. 15. 16:58
Last Modified: 2016. Oct. 15. 16:58
URI: http://acta.bibl.u-szeged.hu/id/eprint/21415

Actions (login required)

View Item View Item